# SDR 95FDEA01794

- Difficulty date: November 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N206FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22928
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Wire
- Condition: Bare
- Location: Nr 2 Engine
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DIA - NR 2 FIRE WARNING IND ON MOMENTARILY ON APPROACH INTO DEN, LESS THAN 2 SECOND BELL AND LIGHT.  SYS CHECKS OK.  OPENED COWL AND INSPECTED ALL DUCTS AND ENGINE.  FOR LOOSE CONNECTIONS OR BREAKS, CHECKED OK.  FOUND EXPOSED WIRE ON OVER HEAT WIRE ADJACENT TO GENERATOR FEEDER CABLES.  INSTALLED HEAT SHRINK AND CLEANED CONNECTOR.  FOUND AFT CONNECTORS OILY, CLEANED, CHECKED PER JET RUN HANDBOOK 5-17, OK FOR SERVICE.
